Tauberian Theorems for the Summability Methods of Logarithmic Type
Articles > Article · 2016
Authors: SEFA ANIL SEZER, İbrahim ÇANAK
Bulletin of the Malaysian Mathematical Sciences Society, Journal Indexed in SCI Expanded, International, WoS, 2016, vol 41, pp 1977-1994
DOI: 10.1007/s40840-016-0437-9
Summary
A sequence ( sn) of real numbers is said to be summable to a finite number. by the logarithmic method ( L) if converges for 0 < x < 1 and tends to. as x. 1 -. Our main object in this paper is to introduce new Tauberian conditions of the " one-sided bounded" or " slowly decreasing" type to retrieve ordinary convergence of a real sequence from its (L) summability.